Alert archive / Missouri / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Springfield, MO

April 15, 20224 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 15, 2022, 4:55 PM CDT for 4 counties in Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2022, 4:55 PM CDT (21:55 UTC)
Expired
Apr 15, 2022, 5:45 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Stone County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 5:10 PM CDTHAIL 0.75Chestnutridge, MOSPOTTER REPORTED PENNY SIZE HAIL ALONG HIGHWAY 65 APPROXIIMATELY 2 MILES NE OF CHESTNUTRIDGE.
Apr 15, 5:30 PM CDTHAIL 1.25Goodhope, MODELAYED REPORT: PICTURE SHOWING HAIL SIZES RANGING FROM QUARTER TO HALF DOLLAR SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 4:49 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2975 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
435 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS53 KSGF 152155
SVRSGF
MOC043-067-209-225-152245-
/O.NEW.KSGF.SV.W.0039.220415T2155Z-220415T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
455 PM CDT Fri Apr 15 2022

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Webster County in southwestern Missouri...
  Western Douglas County in southwestern Missouri...
  Christian County in southwestern Missouri...
  Northeastern Stone County in southwestern Missouri...

* Until 545 PM CDT.

* At 454 PM CDT, a severe thunderstorm was located near
  Highlandville, moving east at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ozark...                          Ava...
  Seymour...                        Sparta...
  Highlandville...                  Spokane...
  Oldfield...                       Elkhead...
  Chestnutridge...                  Bruner...
  Selmore...                        Keltner...
  Christian Center...               Ponce de Leon...
  Garrison...                       Rome...
  Chadwick...                       Goodhope...
  Dogwood...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3681 9267 3682 9324 3682 9343 3692 9345
      3715 9275 3681 9264
TIME...MOT...LOC 2154Z 253DEG 52KT 3689 9336 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto
4 follow-up statements
438 
WWUS53 KSGF 152203
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
503 PM CDT Fri Apr 15 2022

MOC209-152212-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Stone MO-
503 PM CDT Fri Apr 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STONE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.

LAT...LON 3682 9334 3695 9334 3715 9275 3681 9264
TIME...MOT...LOC 2202Z 254DEG 47KT 3691 9325 

$$

MOC043-067-225-152245-
/O.CON.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Webster MO-Douglas MO-Christian MO-
503 PM CDT Fri Apr 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN WEBSTER...WESTERN DOUGLAS AND CHRISTIAN COUNTIES...

At 502 PM CDT, a severe thunderstorm was located over Highlandville,
moving east at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ozark...                          Ava...
Seymour...                        Sparta...
Highlandville...                  Spokane...
Oldfield...                       Elkhead...
Chestnutridge...                  Bruner...
Selmore...                        Keltner...
Christian Center...               Garrison...
Rome...                           Chadwick...
Goodhope...                       Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9334 3695 9334 3715 9275 3681 9264
TIME...MOT...LOC 2202Z 254DEG 47KT 3691 9325 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto
336 
WWUS53 KSGF 152215
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
515 PM CDT Fri Apr 15 2022

MOC043-067-225-152245-
/O.CON.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Webster MO-Douglas MO-Christian MO-
515 PM CDT Fri Apr 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN
COUNTIES...

At 515 PM CDT, a severe thunderstorm was located near Sparta, or 11
miles southeast of Ozark, moving east at 60 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ava...                            Seymour...
Sparta...                         Oldfield...
Elkhead...                        Bruner...
Keltner...                        Christian Center...
Garrison...                       Rome...
Chadwick...                       Goodhope...
Dogwood...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9319 3701 9317 3715 9275 3681 9264
TIME...MOT...LOC 2215Z 253DEG 52KT 3697 9302 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto
138 
WWUS53 KSGF 152224
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
524 PM CDT Fri Apr 15 2022

MOC225-152233-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Webster MO-
524 PM CDT Fri Apr 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.

LAT...LON 3682 9306 3700 9301 3704 9272 3681 9264
TIME...MOT...LOC 2223Z 273DEG 44KT 3689 9292 

$$

MOC043-067-152245-
/O.CON.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Douglas MO-Christian MO-
524 PM CDT Fri Apr 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES...

At 523 PM CDT, a severe thunderstorm was located 11 miles southeast
of Sparta, or 14 miles west of Ava, moving east at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ava...                            Goodhope...
Garrison...                       Rome...
Keltner...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3682 9306 3700 9301 3704 9272 3681 9264
TIME...MOT...LOC 2223Z 273DEG 44KT 3689 9292 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto
756 
WWUS53 KSGF 152239
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
539 PM CDT Fri Apr 15 2022

MOC043-152249-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Christian MO-
539 PM CDT Fri Apr 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.

LAT...LON 3683 9283 3694 9282 3696 9269 3681 9264
TIME...MOT...LOC 2239Z 253DEG 52KT 3696 9264 

$$

MOC067-152245-
/O.CON.KSGF.SV.W.0039.000000T0000Z-220415T2245Z/
Douglas MO-
539 PM CDT Fri Apr 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN DOUGLAS COUNTY...

At 539 PM CDT, a severe thunderstorm was located over Ava, moving
east at 60 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ava...                            Goodhope...
Rome...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3683 9283 3694 9282 3696 9269 3681 9264
TIME...MOT...LOC 2239Z 253DEG 52KT 3696 9264 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 1:54 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 15, 1:54 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Springfield MO
154 PM CDT Fri Apr 15 2022

Key Messages:

1. Scattered showers and thunderstorms late afternoon into the
evening. Potential for some severe thunderstorms and localized heavy
rainfall.

2. Additional Rain chances Sunday and Tuesday.

3. Below normal temperatures likely through early next week. More
Frost Potential.

4. Warming trend by the middle of next week.

.SHORT TERM...(This afternoon through Tonight)
Issued at 154 PM CDT Fri Apr 15 2022

Ongoing scattered showers and thunderstorms early this afternoon
remain elevated in nature. The main focus with this activity will be
heavy downpours and sub-severe small hail possible in the strongest
of the thunderstorms.

Visible satellite imagery this afternoon depicts an area of stratus
across eastern Oklahoma/western Arkansas that will continue to lift
north. This area of associated moisture and lift will be the main
focus for late this afternoon into the evening. Expect daytime
heading to aid in destabilization ahead of the approaching system.
Meanwhile, a strong southwesterly low-level jet of 50-60 knots
continues to advect in warmer air and low-level moisture. Expect
dewpoints to climb into the upper 50s to near 60 by late
afternoon/early evening. A low pressure system will slide east
across northern Oklahoma through the afternoon and evening with an
associated warm front subsiding somewhere between the Highway 60
corridor and Interstate 44 corridor. An additional stationary
boundary slides south through the region by this evening. This
will set the stage for an increase in coverage of showers and
thunderstorms by late this afternoon into the early evening.

Hi-res guidance continues to highlight along and just north of
the Highway 60 corridor for convective initiation between 5 to 7
pm. Forecast soundings and short term guidance depict adequate
deep layer shear of 50 knots, steep mid-level lapse rates of 7-8
C/km and MU CAPE around 1000 J/kg. Of particular interest, is the
long, straight hodographs. This setup will support splitting
supercells. As supercells develop, expect right movers to take on
a west to east orientation, as left movers deviate to the
northeast as splitting occurs. Expect the overall storm activity
to slide southeast through the evening. The highest area of
concern continues to be across far southwest Missouri. Primary
hazard of concern will be large hail up to 2 inches in diameter.
This is further supported by the Large Hail Parameter values of
8-12, settling in the 2 inch or greater bin according to guidance.
Additional hazards potential includes a damaging wind gusts up to
60 mph and an isolated tornado. The tornado risk will be
localized to areas of favorable low-level shear and instability
across far southwestern Missouri. The potential threats are
highlighted in the latest SPC Day 1 Slight Convective Outlook.

In addition to the potential for strong to severe thunderstorms,
localized heavy rainfall and flooding will be possible this evening.
The latest 12Z HREF Probability Match Mean QPF highlights an area of
heavier QPF along and south of the Highway 60 corridor.
In general, localized rainfall amounts may approach 1 to 1.50
inches. Given saturated soils from recent rainfall, localized
flooding cannot be ruled out. No Flood Watch is anticipated at
this time given the localized nature of the heavy rainfall.

Scattered activity will dissipate through the late evening. Winds
become breezy and northeasterly overnight. Overnight lows in the 40s.

.LONG TERM...(Saturday through Friday)
Issued at 154 PM CDT Fri Apr 15 2022

Saturday: Mid level heights rise on Saturday ahead of the next
approaching shortwave on Sunday. Expect afternoon highs in the lower
60s on Saturday with breezy conditions. Some breaks in the clouds by
Saturday afternoon before additional cloud cover builds back in
Saturday night.

Sunday: A shortwave slides through the central CONUS on Sunday with
the return of showers and a few thunderstorms. No severe weather or
flooding are expected with this system at this time.
As a result of associated cloud cover and precipitation, expect a
rather chilly day with afternoon highs in the lower 50s. A chance
for some frost Sunday night into Monday morning. However, slowly
dissipating cloud cover could inhibit frost potential.

Monday-Tuesday: Highs on Monday and Tuesday rebound into the upper
50s to lower 60s. This will keep the region at 5 to 10 degrees below
normal for mid to late April. Additional frost/freeze chances return
Monday night into Tuesday. Given the lack of cloud cover and lighter
winds Monday night, there is an increasing potential for frost and
even a freeze in portions of central Missouri and eastern Ozarks.

Wednesday: As quick as the last system exits, another one slides
through the area on Wednesday with the return of showers and
thunderstorms.

Thursday-Friday: By late next week, ensemble guidance suggest a
warming trend with temperatures climbing into the 70s. Above normal
temperatures are favored by next weekend through the end of April.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1220 PM CDT Fri Apr 15 2022

High level clouds continue to build into the region this afternoon
ahead of an approaching system. A few pre-frontal scattered
showers and thunderstorms are lifting through the area early this
afternoon. Expect additional scattered showers and thunderstorms
by the late afternoon into the evening, some of which may be
strong to severe. KJLN and KSGF will see a short timeframe of
potential activity, while KBBG will see the greatest chances.
Periods of MVFR with a few instances of IFR can be expected with
reduced ceilings and visibilities as thunderstorms slide through
the area. Post frontal MVFR ceilings can be expected overnight.

Meanwhile, expect southerly winds ahead of the system with
occasional gusts up to 20 knots. Winds will become
northeasterly behind the frontal passage tonight. Breezy
northeast winds return in the later part of the TAF period. Clouds
will slowly dissipate late in the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Perez
Hazardous weather outlook, Apr 15, 2:16 PM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
216 PM CDT Fri Apr 15 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
216 PM CDT Fri Apr 15 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

Scattered showers and thunderstorms will develop between the
Highway 60 and Interstate 44 corridor around 5 to 7 pm. While the
primary risks are large hail to 2.00 inches in diameter and
frequent lightning, a few storms could produce damaging winds
gusts up to 60 mph. An isolated tornado is possible, but the
threat remains low. Storms will likely move south into Arkansas
by midnight.

If thunderstorms are able to move over the same areas this
evening, then some localized heavy rainfall and flooding will be
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional chances for showers and thunderstorms exists Sunday
and again Tuesday night into Wednesday.

Frost is possible on Monday and Tuesday mornings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today or tonight for
portions of far southwest and south central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Perez

In the hours before

Special weather statement, Apr 15, 12:11 PM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Springfield MO
1211 PM CDT Fri Apr 15 2022

MOZ094-102-151730-
Barry MO-Lawrence MO-
1211 PM CDT Fri Apr 15 2022

...A strong thunderstorm will impact portions of northern Barry and
southern Lawrence Counties through 1230 PM CDT...

At 1210 PM CDT, the public reported a strong thunderstorm near
Monett, moving east at 50 mph.

HAZARD...Penny size hail.

SOURCE...Public.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Monett...                         Aurora...
Marionville...                    Pierce City...
Verona...                         Pleasant Ridge...
Wheelerville...                   Madry...
Mcdowell...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.

&&

LAT...LON 3683 9398 3698 9405 3708 9361 3682 9361
TIME...MOT...LOC 1710Z 255DEG 45KT 3688 9392

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Hatch
Local storm report, Apr 15, 4:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             1 ENE ELKLAND           37.45N 93.02W
04/15/2022  E1.25 INCH       WEBSTER            MO   PUBLIC

            PUBLIC REPORTED HALF-DOLLAR SIZE HAIL NEAR
            HIGHWAY EE IN ELKAND.

&&

JD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 12:11 PM CDTSpecial Weather StatementSGFLawrence19 min
Apr 15, 4:21 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright39 min
Apr 15, 5:36 PM CDTSevere Thunderstorm WarningSGFDouglas39 min
Apr 15, 6:23 PM CDTSpecial Weather StatementSGFOzark22 min
Apr 15, 6:28 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.